MathSciNet Relay Station
MathSciNet bibliographic data
MR1784970 (2001k:53011) 53A10
Dorfmeister, J.; Haak, G. On symmetries of constant mean curvature surfaces. II. Symmetries in a Weierstraß-type representation. Int. J. Math. Game Theory Algebra 10 (2000), no. 2, 121–146.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement